# SDR AMTA200600294

- Difficulty date: April 27, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 10 FLOOR PATH EXIT MARKERS INTERMITTENT.  REPLACED PATH LIGHTING AT ROW 11.  OPS CK GOOD.  (K)
